Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro side-effects

Posted by blkvettes on March 2, 2003, at 11:20:42

In reply to Re: Lexapro side-effects, posted by okpolosi on March 2, 2003, at 9:47:30

I just dont know what to do, my shrink does not even know all the side effects of the meds. I will say I am feeling something and he says he has not heard of that. You can go anywhere on the net and get possible side effects. The jerk should know since he is giving meds away like candy.I have been so tired during the day and feel very strange. I do for the most part like the med. I have not taken my 10mg of lexapro yet today. I have more energy and not tired. But very nervous, I know my mind is playing with me. I always take it at 7:30am so I am passed that by 5 hours. I am going to take it at about 7:30 tonight if I can last that long. I cant decide if I should take my normal 10mg which I have been on for 5 days or go back to 7.5mg. I need some input please!!!!!!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blkvettes thread:109458